In this paper first we define a new functional which is a weighted version of the functional defined by Dragomir and Fedotov. Then, some inequalities involving this functional are obtained. Finally, we apply this result to establish new bounds for weighted Chebysev functional.
Budak, Hüseyin and Sarikaya, Mehmet Z.
Weighted Inequalities for Riemann-Stieltjes Integrals,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 11,
2, Article 24.
Available at: https://digitalcommons.pvamu.edu/aam/vol11/iss2/24